MAUDE Adverse Event Report: Institut Straumann AG SP ? 4.1mm RN, SLActive? 6mm, TiZr, NTP; Endosseous Dental Implant

Institut Straumann AG SP ? 4.1mm RN, SLActive? 6mm, TiZr, NTP; Endosseous Dental Implant
Catalog Number 033.560S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 4.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with bone type iii, fair oral hygiene, inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
SP ? 4.1mm RN, SLActive? 6mm, TiZr, NTP
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50806466
Report Number0001222315-2026-002857
Device Sequence Number12897423
Product Code DZE
UDI-Device Identifier07630031700872
UDI-Public07630031700872
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number033.560S
Device Lot NumberWCX29
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2026
Device Age38 MO
Event Location Other
Date Report to Manufacturer08/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale